# SDR P5CA9800781

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT FUSELAGE SKIN AT PREVIOUS REPAIR FORWARD AND AFT OF BS 2598 JACK POINT.  REPAIRED PER BOEING SRM 53-30-03 FIG 1A.
